# SDR 95ZZZX4506

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527T
- Make and model: Beech 95-B55B (T42A)
- Aircraft serial: TC576
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Condition: Broken
- Location: Exhaust Valve
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK TRACED TO BROKEN ROCKER BOSS AND ROCKER COVER.  EXHAUST PUSH ROD BROKEN AND BENT.  ENGINE MAY HAVE BEEN STARTED WITH STUCK EXHAUST VALVE SOME TIME IN PAST AND BENT PUSH ROD.  PUSH ROD AND TUBE SHOWED SIGNS OF LONG TERM WEAR PRIOR TO BREAKING.
